MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Allure RF; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)

Abbott Medical (CRM-Sylmar) Allure RF; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Model Number PM3222
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pocket Erosion (2013)
Date of Event 07/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the hospital with device erosion through the skin at the pacemaker pocket site.The pacemaker, right atrial lead, right ventricular lead, and left ventricular lead were subsequently explanted and replaced.The patient remained in stable condition throughout the procedure.

Brand Name
Allure RF
Common Device Name
Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50339213
Report Number2017865-2026-17545
Device Sequence Number17500641
Product Code NIK
UDI-Device Identifier05414734507905
UDI-Public(01)05414734507905(10)A000139425(17)240930
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberPM3222
Device Lot NumberA000139425
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QuickFlex µ Model 1258T/75.; Right atrial lead.; Right ventricular lead.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale